Alert archive / Michigan / River Flood Warnings in 2017

River Flood Warning 37, NWS Grand Rapids, MI

October 14, 2017Kalamazoo County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Oct 14, 2017, 9:48 PM EDT for Kalamazoo County, Michigan. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
Oct 14, 2017, 9:48 PM EDT (01:48 UTC)
Expired
Oct 17, 2017, 8:00 AM EDT
In force
58 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
Minor

County Kalamazoo County, MI

The radar

The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Portage River near Vicksburg (VCKM4).

Action stage
4.5 ft
Minor stage
5 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04097170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

531 
WGUS43 KGRR 150148
FLWGRR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Grand Rapids MI
948 PM EDT Sat Oct 14 2017

...The National Weather Service in Grand Rapids has issued a flood 
warning for the following rivers in Southwest Lower Michigan...

  Portage River Near Vicksburg affecting Kalamazoo County

.Widespread heavy rainfall of 3 to 6 inches has caused the Portage
River to rise rapidly and exceed flood stage. Additional heavy
rainfall of 1 to 2 inches is possible tonight as another round of
showers and thunderstorms containing heavy rain moves through the
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Even 6 inches of fast-moving flood water can knock 
you off your feet... and a depth of 2 feet will float your car.  
Never try to walk... swim... or drive through such swift water.  If 
you come upon flood waters... stop... turn around and go another way.


This warning will be in effect until the river falls below its flood 
stage.  

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC077-160348-
/O.NEW.KGRR.FL.W.0037.171015T0148Z-171017T1200Z/
/VCKM4.1.ER.000000T0000Z.171015T0600Z.171016T1200Z.UU/
948 PM EDT Sat Oct 14 2017

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Portage River Near Vicksburg.
* until Tuesday morning.
* Flood stage is 5.0 feet.
* Forecast, the river is forecast to have a maximum value of 6.8 feet
  after midnight tonight.
* Impact, at 7.0 feet...Expect moderate flooding of several homes 
  built adjacent to the river. Water covers south 29th Street just 
  south of Ew Avenue.

&&

LAT...LON 4208 8552 4211 8553 4215 8548 4216 8544
      4211 8544 4208 8547             

$$
3 follow-up statements
657 
WGUS83 KGRR 151412
FLSGRR


Flood Statement
National Weather Service Grand Rapids MI
1012 AM EDT Sun Oct 15 2017

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Portage River Near Vicksburg affecting Kalamazoo County

.Around 5 inches of rain has fallen in the vicinity of Vicksburg. The
river is expected to crest today and fall below flood stage within a
couple days. The following forecast is based on observed and forecast 
48 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC077-161612-
/O.EXT.KGRR.FL.W.0037.000000T0000Z-171017T1200Z/
/VCKM4.1.ER.000000T0000Z.171015T1800Z.171016T1500Z.UU/
1012 AM EDT Sun Oct 15 2017

The Flood Warning continues for
  the Portage River Near Vicksburg.
* until Tuesday morning.
* Flood stage is 5.0 feet.
* Forecast, the river is forecast to crest around 6.0 feet this 
  afternoon.
* Impact, at 6.0 feet...Expect minor basement flooding of several 
  homes built adjacent to the river.
* Flood history, this crest compares to a previous crest of 5.8 feet 
  on Aug 17 2016.  

&&

LAT...LON 4208 8552 4211 8553 4215 8548 4216 8544
      4211 8544 4208 8547             

$$

CAS
260 
WGUS83 KGRR 160125
FLSGRR


Flood Statement
National Weather Service Grand Rapids MI
925 PM EDT Sun Oct 15 2017

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Portage River Near Vicksburg affecting Kalamazoo County

.Around 5 inches of rain fell in the vicinity of Vicksburg. The
river crested today and is expected to fall below flood stage within
a couple days. The following forecast is based on observed and 
forecast 48 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC077-170325-
/O.EXT.KGRR.FL.W.0037.000000T0000Z-171017T1800Z/
/VCKM4.1.ER.000000T0000Z.171016T0600Z.171016T1800Z.UU/
925 PM EDT Sun Oct 15 2017

The Flood Warning continues for
  the Portage River Near Vicksburg.
* until Tuesday afternoon.
* Flood stage is 5.0 feet.
* Forecast, the river will continue falling the next couple days
  from its current stage around 5.4 feet. 
* Impact, at 5.0 feet...Expect overflows into wooded areas and 
  farmland adjacent to the river.
* Flood history, this crest compares to a previous crest of 5.4 feet 
  on Mar 31 2017.  

&&

LAT...LON 4208 8552 4211 8553 4215 8548 4216 8544
      4211 8544 4208 8547             

$$
819 
WGUS83 KGRR 161505
FLSGRR


Flood Statement
National Weather Service Grand Rapids MI
1105 AM EDT Mon Oct 16 2017

...The flood warning has been cancelled for the following river in 
Southwest Lower Michigan...

  Portage River Near Vicksburg affecting Kalamazoo County

.The Portage River has likely crested below flood stage due to 
abnormally dry conditions the past few months. No flooding impacts 
were observed near the gauge site. The following forecast is based 
on observed and forecast 48 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC077-161535-
/O.CAN.KGRR.FL.W.0037.000000T0000Z-171017T1800Z/
/VCKM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1105 AM EDT Mon Oct 16 2017

The Flood Warning is cancelled for
  the Portage River Near Vicksburg.
* at 10:00 AM Monday the stage was 4.7 feet.
* Flood stage is 5.0 feet.
* Forecast, the river level will slowly recede.
* Impact, at 4.5 feet...River is near bankfull.
* Flood history, this crest was below a previous crest of 5.1 feet 
  on Mar 2 2017.  

&&

LAT...LON 4208 8552 4211 8553 4215 8548 4216 8544
      4211 8544 4208 8547             

$$

CAS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Oct 14, 8:10 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Oct 14, 8:10 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
810 PM EDT Sat Oct 14 2017

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 327 PM EDT Sat Oct 14 2017

A strong fall storm system will affect the area through Sunday. This
storm will bring a good deal of rain to the whole area through
tonight. Some of this rain will be accompanied by embedded storms,
some of which could become locally strong to severe. Winds and
localized flooding will be the main threats. Strong winds will
develop late tonight and last through much of Sunday as colder air
flows into the area.

Once lingering showers end on Sunday night, much of the upcoming
week looks dry and increasingly warmer. Monday will still be a bit
cool after some possible frost across Central Lower Sunday night.
Highs could reach up into the 70s by the end of the week.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 327 PM EDT Sat Oct 14 2017

No major changes for the forecast this afternoon as the table has
been well set for all of the weather expected through Sunday. The
flood watch still looks well justified, as does the wind advisory
for late tonight and on Sunday.

We are thinking that we have three organized waves of showers/storms
that will work through the area between now and Sunday morning when
the front moves through. The first is coming into the CWFA right
now, the next one is south of the Quad Cities, and the third and
strongest one is over NW MO and SW IA.

The first two are expected to bring mainly heavy rainfall to the
area with only some embedded storms. We are watching the track of
these, as heavy rain has already fallen from Van Buren county to
Calhoun county. If these areas see additional heavier rain, we may
have to upgrade to a flood warning there. We will be watching any
other areas for possible advisories/warnings if too much training
over one area occurs.

The third wave continues to be our main concern for tonight. This
looks to arrive mid-late evening, and last into the early morning
hours on Sunday. This wave is the one that is being fueled by the
RRQ of the strengthening upper jet to our NW, and the resulting 60+
knot low level jet zipping up through here. Instability is limited
in our area to as much as 400-500 j/kg of MU Cape. The concern is
that with the strong wind fields, any downdraft reaching the sfc
could bring down the 50-60 knots winds only 1500-3000 ft up.

Then once the convection moves out, the concern focuses to the
frontal passage, and the strong synoptic winds that will ensue.
Models are fairly similar in showing the ability to mix 45 knots
down from late tonight and lasting through much of Sunday. There
will be a few showers on Sunday with the wind. The showers could be
enhanced a bit along the lakeshore with land/lake delta t/s in the
mid to upper teens C. The showers will then end late Sunday night as
ridging builds in. Inland areas could see some patchy frost up in
the normally colder locations toward Mt. Pleasant and Clare.

After Sunday night, the weather quiets down. We will remain rather
cool on Mon in comparison to the recent weeks with highs only in the
50s.

.LONG TERM...(Tuesday through Saturday)
Issued at 327 PM EDT Sat Oct 14 2017

A steady warmup is on tap for the middle and latter portion of next
week as upper level heights build and H850 warm air advection
settles in. We're looking at the warmest days likely being toward
the end of the week and weekend as H500 heights surge back into the
580s dm. H850 flow will advect temps in the 14C to 16C range, or
possibly higher, if the Ohio Valley ridge develops as advertised.

This equates to a few things for our region. First, if this pattern
materializes, high temperatures late in the week and weekend may
overachieve given the anomalous pattern and the challenges that
numerical models can have resolving the degree of warmth. For now,
we have low 70s featured from Thursday through Saturday. Actual
highs may be several degrees warmer. With average highs around 60
degrees this time of year, we are expecting temperatures to be 10 to
15 degrees above normal by late next week. Secondly, we will likely
be precipitation free through Saturday with a good amount of
sunshine for the region. It should be a quiet stretch.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 810 PM EDT Sat Oct 14 2017

Some IFR will still be possible for the I-96 TAF sites early this
evening, but then MVFR will be predominate. Winds will be
increasing and that will help hold ceilings and vsbys up as we
work through the overnight.

A round of thunderstorms is expected to roll through, mainly
between 02Z and 06Z and may impact all TAF sites. After this
departs much of the TAFs should remain VFR.

Southwest winds will begin gusts to around 30 knots after 06Z and
continue much of Sunday. These winds should finally simmer down
around 22Z.

&&

.MARINE...
Issued at 327 PM EDT Sat Oct 14 2017

No changes needed to the marine headlines with this forecast
package. The latest data continues to support solid gales for the
waters this evening ahead of the front, through Sunday with the
strong cold air advection. The chance for Storm Force winds is not
zero, but looks way too low for now to consider an upgrade at this
time.

&&

.HYDROLOGY...
Issued at 1217 PM EDT Sat Oct 14 2017

Multiple waves of convection, some of it training, are expected to
provide the entire area with a soaking rainfall by Sunday morning.
PW values will be at or above 1.5 inches for the entire day, which
are about as high as they can get this time of year (based on DTX
sounding climatology). With elevated instability being maintained
through a thick layer of this deep atmospheric moisture, rain
production will be efficient in convection.

Mesoscale models have been consistent with providing 1 to 3 inches
of rain to the area, but have reasonable disagreement on where the
axis of heaviest rain will fall. There could be two heavy rain
swaths that end up falling, as convection this morning and afternoon
will focus south of I-96, then convection will tend to blossom north
of I-96 later this evening and tonight. Several runs of the HRRRX
have shown the potential for isolated 4 to 6 inch totals. Already
southern Van Buren and Kalamazoo counties are approaching 2.0
inches in the past 6 hours.

A flood watch has been issued through late Saturday night. River
flood advisories or warnings may be needed if heavy rain falls in
flood-prone drainage basins. With basin-average totals between 2 to
3 inches plugged into river models in the lower Kalamazoo and upper
Grand basins, several river points climb above bankfull (the usual
suspects: Holt, Eagle, Maple Rapids, Ionia, Hastings).

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Flood Watch until 4 AM EDT Sunday for MIZ043>046-050>052-056>059-
     064>067-071>073.

     Wind Advisory from 2 AM to 8 PM EDT Sunday for MIZ037>040-
     043>046-050>052-056>059-064>067-071>074.

LM...Gale Warning until 8 PM EDT Sunday for LMZ844>849.

&&

SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...Hoving
AVIATION...JK
HYDROLOGY...CAS
MARINE...NJJ
Hazardous weather outlook, Oct 14, 3:52 AM EDT, 17 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
National Weather Service Grand Rapids MI
352 AM EDT Sat Oct 14 2017

MIZ037>040-043>046-050>052-056>059-064>067-071>074-150800-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
352 AM EDT Sat Oct 14 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Small stream and urban flooding is possible through tonight.
Rainfall rates over a half inch per hour will accompany the
heaviest downpours. Leaves could clog drains enhancing the urban
flood risk.

A slight risk for severe thunderstorms exists into tonight.
Damaging winds are the main risks. An isolated tornado will be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Flooding could linger into Sunday if enough rain falls. Larger
rivers are forecasted to experience steady rises.

Scattered power outages may occur on Sunday as gusty winds over 40
mph may occur.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed into tonight.

LMZ844>849-150800-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
352 AM EDT Sat Oct 14 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms may pose a risk to mariners today and tonight. The
wind will increase going into tonight and gales may develop.
Boating will become hazardous.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gale force winds look likely for Sunday. This will build the waves
to over 8 feet for much of the nearshore area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed into tonight.

In the hours before

Local storm report, Oct 14, 6:37 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
637 PM EDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HEAVY RAIN       3 E BATTLE CREEK        42.30N 85.17W
10/14/2017  M4.09 INCH       CALHOUN            MI   EMERGENCY MNGR

            TOTAL SINCE FRIDAY NIGHT

&&

HLO
Local storm report, Oct 14, 6:43 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
643 PM EDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HEAVY RAIN       ALAMO                   42.38N 85.71W
10/14/2017  M4.90 INCH       KALAMAZOO          MI   PUBLIC

            TOTAL SINCE FRIDAY NIGHT

&&

HLO
Local storm report, Oct 14, 6:48 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
648 PM EDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HEAVY RAIN       LANSING                 42.71N 84.55W
10/14/2017  M1.63 INCH       INGHAM             MI   TRAINED SPOTTER

            TOTAL SINCE LAST NIGHT

&&

HLO
Local storm report, Oct 14, 7:26 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
726 PM EDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       5 NW BATTLE CREEK       42.35N 85.30W
10/14/2017  M2.72 INCH       KALAMAZOO          MI   CO-OP OBSERVER

            TOTAL SINCE FRIDAY NIGHT

0715 PM     HEAVY RAIN       AUGUSTA                 42.34N 85.35W
10/14/2017  M4.00 INCH       KALAMAZOO          MI   PUBLIC

            RAIN SINCE FRIDAY NIGHT

&&

HLO
Local storm report, Oct 14, 7:54 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
754 PM EDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       GALESBURG               42.29N 85.42W
10/14/2017  M4.50 INCH       KALAMAZOO          MI   TRAINED SPOTTER

            TOTAL RAINFALL SINCE FRIDAY NIGHT

&&

HLO
Local storm report, Oct 14, 9:05 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
905 PM EDT SAT OCT 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       IONIA                   42.99N 85.06W
10/14/2017  M0.94 INCH       IONIA              MI   AWOS

0800 PM     HEAVY RAIN       MARSHALL                42.26N 84.96W
10/14/2017  M2.31 INCH       CALHOUN            MI   AWOS

0800 PM     HEAVY RAIN       JACKSON                 42.24N 84.40W
10/14/2017  M2.46 INCH       JACKSON            MI   ASOS

0800 PM     HEAVY RAIN       BATTLE CREEK            42.30N 85.23W
10/14/2017  M3.39 INCH       CALHOUN            MI   ASOS

0800 PM     HEAVY RAIN       KALAMAZOO               42.27N 85.59W
10/14/2017  M4.77 INCH       KALAMAZOO          MI   ASOS

0800 PM     HEAVY RAIN       LANSING                 42.71N 84.55W
10/14/2017  M1.77 INCH       INGHAM             MI   ASOS

0800 PM     HEAVY RAIN       GRAND RAPIDS            42.96N 85.66W
10/14/2017  M1.16 INCH       KENT               MI   OFFICIAL NWS OBS

            TOTAL RAIN SINCE FRIDAY NIGHT

0800 PM     HEAVY RAIN       CHARLOTTE               42.56N 84.83W
10/14/2017  M1.49 INCH       EATON              MI   AWOS

0844 PM     HEAVY RAIN       1 NE LAWTON             42.18N 85.83W
10/14/2017  M5.90 INCH       VAN BUREN          MI   PUBLIC

            TOTAL RAIN SINCE FRIDAY NIGHT

0845 PM     HEAVY RAIN       PLAINWELL               42.45N 85.64W
10/14/2017  M2.49 INCH       ALLEGAN            MI   OTHER FEDERAL

0845 PM     HEAVY RAIN       ALLEGAN                 42.53N 85.85W
10/14/2017  M1.71 INCH       ALLEGAN            MI   PUBLIC

0845 PM     HEAVY RAIN       SHEPHERD                43.52N 84.69W
10/14/2017  M1.13 INCH       ISABELLA           MI   PUBLIC

0855 PM     HEAVY RAIN       HUDSONVILLE             42.87N 85.86W
10/14/2017  M1.55 INCH       OTTAWA             MI   PUBLIC

0901 PM     HEAVY RAIN       OKEMOS                  42.71N 84.41W
10/14/2017  M1.50 INCH       INGHAM             MI   TRAINED SPOTTER

0901 PM     HEAVY RAIN       SOUTH HAVEN             42.40N 86.27W
10/14/2017  M1.90 INCH       VAN BUREN          MI   MESONET

0901 PM     HEAVY RAIN       MIDDLEVILLE             42.71N 85.47W
10/14/2017  M1.72 INCH       BARRY              MI   PUBLIC

0901 PM     HEAVY RAIN       GRAND JUNCTION          42.40N 86.07W
10/14/2017  M2.11 INCH       VAN BUREN          MI   PUBLIC

&&

HLO

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 9:31 PM EDTAreal Flood WarningGRRAllegan, Barry, Eaton24 hr
Oct 14, 10:34 PM EDTRiver Flood AdvisoryGRRIonia37 hr
Oct 14, 10:34 PM EDTRiver Flood AdvisoryGRRIngham59 hr
Oct 14, 10:34 PM EDTRiver Flood AdvisoryGRRClinton37 hr
Oct 14, 10:34 PM EDTRiver Flood AdvisoryGRRBarry37 hr
Oct 14, 10:34 PM EDTRiver Flood AdvisoryGRRAllegan4 days
Oct 15, 1:16 AM EDTSpecial Weather StatementGRRVan Buren59 min
Oct 15, 2:58 AM EDTSpecial Weather StatementGRRIngham, Jackson62 min
Oct 15, 5:56 AM EDTSpecial Weather StatementGRRClare, Mecosta, Newaygo, Osceola64 min
Oct 15, 7:51 AM EDTRiver Flood AdvisoryGRRKalamazoo36 hr
Oct 15, 6:33 PM EDTSmall Craft AdvisoryGRR13 hr

Nearby

River Flood Warnings in Michigan, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.